# SDR UIEA2013071700386

- Difficulty date: June 28, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 83,268 hours, 15,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO:4453A295, REV 6, FOUND CRACK ON LOWER FRAME WEB BS 320, LBL 28.  WEB REPLACED IAW EO:4453A295, PART 2 WHICH IS RELATED TO SB747-53A2784.  NOTE: EO COMPLIES WITH AD 2012-22-02.
